Removable singularities for weighted Bergman spaces
2006 (English)In: Czechoslovak Mathematical Journal, ISSN 0011-4642, Vol. 56, no 1, 179-227 p.Article in journal (Refereed) Published
We develop a theory of removable singularities for the weighted Bergman space. The general theory developed is in many ways similar to the theory of removable singularities for Hardy H p spaces, BMO and locally Lipschitz spaces of analytic functions, including the existence of counterexamples to many plausible properties, e.g. the union of two compact removable singularities needs not be removable. In the case when weak and strong removability are the same for all sets, in particular if μ is absolutely continuous with respect to the Lebesgue measure m, we are able to say more than in the general case. In this case we obtain a Dolzhenko type result saying that a countable union of compact removable singularities is removable. When dμ = wdm and w is a Muckenhoupt A p weight, 1 < p < ∞, the removable singularities are characterized as the null sets of the weighted Sobolev space capacity with respect to the dual exponent p′ = p/(p − 1) and the dual weight w′ = w 1/(1 − p).
Place, publisher, year, edition, pages
2006. Vol. 56, no 1, 179-227 p.
analytic continuation, analytic function, Bergman space, capacity, exceptional set, holomorphic function, Muckenhoupt weight, removable singularity, singular set, Sobolev space, weight
IdentifiersURN: urn:nbn:se:liu:diva-18240DOI: 10.1007/s10587-006-0012-xOAI: oai:DiVA.org:liu-18240DiVA: diva2:217142
The original publication is available at www.springerlink.com:
Anders Björn, Removable singularities for weighted Bergman spaces, 2006, Czechoslovak Mathematical Journal, (56), 1, 179-227.
Copyright: Springer Science Business Media